# SDR DL77L090194

- Difficulty date: February 11, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 4,597 hours, 318 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Saaru
- Part number: HG2040AD01
- Condition: Unserviceable
- Location: E/E
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD SAARU FAILURE INBOUND TO BOMBAY.  COULD NOT RESET.  AWAITING PART FROM ATL.  REMOVED AND REPLACED SAARU, P/N ON HG2040AD02 P/N OFF, HG2040AD03 S/N ON 99090394 S/N OFF 56016691 IAW MM 34-21-02-400-801.  RELOADED SAARU SOFTWARE.  OPS OK.  ALL MSG ERASED.  BOTH ENG EEC IDLE TO NORMAL.  CARRIED OUT IDLE ENG R ON BOTH ENGINES.  ALL PARAMETERS NORMAL.
